# SDR AALA20021091

- Difficulty date: July 23, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N1412A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11370
- System (JASC): 3201 · Landing Gear/Wheel Fairing
- Part: Shield
- Condition: Damaged
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

ORD - FLT 879 - EN ROUTE ORD-RST, UPON GEAR RETRACTION THE MFDU INDICATED A RIGHT MAIN LANDING GEAR INDICATINO FOLLOWED BY A ANTI-SKID ALERT ON MFDU.  THE GEAR WAS RECYCLED AND BOTH ALERTS RETURNED.  A SMALL BUFFET WAS FELT.  RETURNED ORD AND LANDED WITHOUT INCIDENT.  REPLACED WHEEL WELL SCATTER SHIELD.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
